MathSciNet Relay Station
MathSciNet bibliographic data
MR2812391 (2012f:35020) 35A30 (35C05 35L72)
Liu, Hanze; Li, Jibin; Liu, Lei; Wei, Yuan Group classifications, optimal systems and exact solutions to the generalized Thomas equations. J. Math. Anal. Appl. 383 (2011), no. 2, 400–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement